I had used melacare for several months and got good results against pimples and tanning. But as soon as I stopped using it my skin turned to be very dark. Please suggest me something to get my skin naturally fair.?
Stop using Melacare cream immediately.As it contains steroids it makes ur skin dependant on it and has long term side effects.Will make ur skin thin, lot of acne can develop.
Consult your near by dermatologist
Hi it is important to protect your skin from sunlight. Using skin lightening cream without sunscreen is like pouring water in a bucket that has a hole. And certain steroid based creams give fast results but on long term use have side effects.
Use acneaid tablets and cream too,take 1 tab of acne aid twice a day and use acne aid cream only where pimples appear and only use this cream at night and take 5 to 10 drops of berberis mother tincture in lukewarm water once night water should be 2 table spoon
Melacare contains steroid so you can not use for longtime.Use depiwhite cream at night and suncross lotion at morning.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.